# SDR RRXA11447

- Difficulty date: August 3, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 5616674
- Condition: Misdrilled
- Location: D Pit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND D PIT DOOR TORQUE BOX FWD LWR WEB HAS 4 EACH MISDRILLED NUTPLATES AND DRILLED RIVIT HEADS.  *** CORRECTIVE ACTION *** REMOVED WEB, FABRICATED REPAIR AND INSTALLED IAW SRM 53-2-0 FIG 53, 53-4-1 FIG 51, 51-1-8, 53-2-0 FIG 2, 53-2-0 FIG 1D AND DWG 5641015
